# SDR FDEA202107251898

- Difficulty date: July 25, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 37,163 hours, 19,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #131NG FLOOR PANEL OF LOWER FWD CARGO COMPARTMENT WAS FOUND DAMAGED   WITH   MARK ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W. A300-600F SRM 53-10-20-201, PARA. 8B, FIG.   203   SHEET 1, P. 209-211.
